Vol. 10, No. 4, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 11, Issue 1
Volume 10, Issue 4
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Older Issues
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 2-3
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 1-2
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 3-4
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
founded and published with the
scientific support and advice of
mathematicians from the
Moscow Institute of
Physics and Technology
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
A generalization of a theorem of White

Victor Batyrev and Johannes Hofscheier

Vol. 10 (2021), No. 4, 281–296
DOI: 10.2140/moscow.2021.10.281

An m-dimensional simplex Δ in m is called empty lattice simplex if Δ m is exactly the set of vertices of Δ. A theorem of White states that if m = 3 then, up to an affine unimodular transformation of the lattice m , any empty lattice simplex Δ 3 is isomorphic to a tetrahedron whose vertices have third coordinate 0 or 1. We prove a generalization of this theorem for some special empty lattice simplices of arbitrary odd dimension m = 2d 1 which was conjectured by Sebő and Borisov. Our result implies a classification of all 2d-dimensional isolated Gorenstein cyclic quotient singularities with minimal log-discrepancy d.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

empty lattice simplices, Ehrhart theory, $h^*$-polynomial, Bernoulli functions, quotient singularity
Mathematical Subject Classification
Primary: 52B20
Secondary: 14B05, 11B68
Received: 24 February 2021
Revised: 29 May 2021
Accepted: 12 June 2021
Published: 17 January 2022
Victor Batyrev
Mathematisches Institut
Universität Tübingen
Johannes Hofscheier
School of Mathematical Sciences
University of Nottingham
United Kingdom